Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere

Research output: Contribution to journalArticlepeer-review

Standard

Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere. / Brzezniak, Zdzislaw; Goldys, Ben; Le Gia, Q. T.

In: Journal of Mathematical Fluid Mechanics, Vol. 20, No. 1, 03.2018, p. 227-253.

Research output: Contribution to journalArticlepeer-review

Harvard

Brzezniak, Z, Goldys, B & Le Gia, QT 2018, 'Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere', Journal of Mathematical Fluid Mechanics, vol. 20, no. 1, pp. 227-253.

APA

Brzezniak, Z., Goldys, B., & Le Gia, Q. T. (2018). Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere. Journal of Mathematical Fluid Mechanics, 20(1), 227-253.

Vancouver

Brzezniak Z, Goldys B, Le Gia QT. Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere. Journal of Mathematical Fluid Mechanics. 2018 Mar;20(1):227-253.

Author

Brzezniak, Zdzislaw ; Goldys, Ben ; Le Gia, Q. T. / Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere. In: Journal of Mathematical Fluid Mechanics. 2018 ; Vol. 20, No. 1. pp. 227-253.

Bibtex - Download

@article{0834654cda214a7b957b3a462fc8c319,
title = "Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere",
abstract = "In this paper we prove the existence of random attractors forthe Navier--Stokes equations on 2 dimensional sphere under random forcing irregularin space and time. We also deduce the existence of an invariant measure.",
keywords = "random attractors, energy method, asymptotically compact random dynamical systems, stochastic Navier-Stokes, unit sphere",
author = "Zdzislaw Brzezniak and Ben Goldys and {Le Gia}, {Q. T.}",
note = "{\textcopyright} The Author(s) 2017",
year = "2018",
month = mar,
language = "English",
volume = "20",
pages = "227--253",
journal = "Journal of Mathematical Fluid Mechanics",
issn = "1422-6952",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere

AU - Brzezniak, Zdzislaw

AU - Goldys, Ben

AU - Le Gia, Q. T.

N1 - © The Author(s) 2017

PY - 2018/3

Y1 - 2018/3

N2 - In this paper we prove the existence of random attractors forthe Navier--Stokes equations on 2 dimensional sphere under random forcing irregularin space and time. We also deduce the existence of an invariant measure.

AB - In this paper we prove the existence of random attractors forthe Navier--Stokes equations on 2 dimensional sphere under random forcing irregularin space and time. We also deduce the existence of an invariant measure.

KW - random attractors

KW - energy method

KW - asymptotically compact random dynamical systems

KW - stochastic Navier-Stokes

KW - unit sphere

M3 - Article

VL - 20

SP - 227

EP - 253

JO - Journal of Mathematical Fluid Mechanics

JF - Journal of Mathematical Fluid Mechanics

SN - 1422-6952

IS - 1

ER -